# SDR CALA9900246

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inop
- Location: E & E Compt
- Part time: 19,212 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH RT MLG RED AND GREEN ANNUNCIATOR LIGHTS ILLUMINATED DURING DESCENT.  THE GEAR HANDLE WAS CYCLED FROM UP TO OFF AND THE GEAR DOOR LIGHT CAME ON.  WHEN GEAR WAS SELECTED TO DOWN, GOT THREE GREEN AND LANDING WAS NORMAL.  THE LANDING GEAR AND DOORS WERE INSPECTED WITH NO DEFECTS NOTED.  THE LANDING GEAR ACCESSORY UNIT WAS REPLACED.  SLUGGED GEAR AND CHECKED INDICATIONS IN UP, OFF, AND DOWN AND ALL WERE NORMAL.  GEAR DOOR OPERATION CHECKED GOOD.
